You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Further Approximations for Elliptic Integrals
Yudell L. Luke
Mathematics of Computation
Vol. 24, No. 109 (Jan., 1970), pp. 191-198
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2004889
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The present paper develops approximations for the three kinds of elliptic integrals based on the Padé approximations for the square root. The work includes and extends our previous work on the subject to provide efficient approximations over a larger part of the complex k and φ planes.
Mathematics of Computation © 1970 American Mathematical Society